MAUDE Adverse Event Report: BIOMET 3I CERTAIN STRAIGHT HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 4MM(H); DENTAL HEALING ABUTMENT

BIOMET 3I CERTAIN STRAIGHT HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 4MM(H); DENTAL HEALING ABUTMENT
Model Number ISHA44
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
Customer reported that the healing abutment would not seat down all the way in the implant.It was about 2mm sitting out of the implant.Doctor was able to complete the procedure with another healing abutment.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: component code was added: 4755.H6: tyoe of investigation codes were added: 10, 4109, 3331, 4110 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 67 and 4310.H10: narrative/data was updated.The product was returned and the reported event was unconfirmed following functional testing.Based on the evaluation, device malfunction has not occurred.Additionally, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimmer biomet.Dhr review for the lots (1243390) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.Complaint history review was performed for the reported lot number (1243390) for similar events (complaint category keywords: does not seat) and no other complaints were identified.Functional testing was performed with an in-house implant.The device was able to seat onto the implant as normal.Therefore, the reported event couldn't be recreated.The complaint is related to the functional performance of the device.A definitive root cause could not be determined.However, those probable causes are not applicable to this investigation since device malfunction did not occur and the reported event was unconfirmed following functional testing.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information at the time of this report.

Brand Name
CERTAIN STRAIGHT HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 4MM(H)
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11782647
Report Number0001038806-2021-00750
Device Sequence Number14336456
Product Code NHA
UDI-Device Identifier00844868007883
UDI-Public(01)00844868007883(17)260228(10)1243390
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberISHA44
Device Catalogue NumberISHA44
Device Lot Number1243390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1